Skew Derivations with Nilpotent Values in Rings and Banach Algebras

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article we characterize a skew derivation δ of a semiprime ring so that the values of δ on a left ideal are nilpotent. The analogous result for Banach algebras is also obtained.

Original languageEnglish
Pages (from-to)4336-4345
Number of pages10
JournalCommunications in Algebra
Volume40
Issue number11
DOIs
Publication statusPublished - 2012 Nov 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Skew Derivations with Nilpotent Values in Rings and Banach Algebras'. Together they form a unique fingerprint.

  • Cite this